# SDR SWAA2013012511869

- Difficulty date: January 20, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 29,134 hours, 17,002 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Nut Plate
- Part number: 115A3760
- Condition: Broken
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN, NUT PLATE 4TH FROM AFT ON RIGHT SIDE IS BROKEN.  REMOVED AND REPLACED NUT PLATE AT NR 4 RIB ON RIGHT SIDE OF DORSAL FIN IAW SRM 51-40-02.
